my mother aged now 72 yr, diabetic since 1990, had undergone angioplasty in 2005. the LVEF THEN WAS 38%. on subsequent examination it was found to be 37%, 28%, 34% and now 20%. Now i am told that LVEF can not improve, indicating between 28% and 34% one of the value is incorrect.
she has been taking
MYONIT SR 2.6 (1-0-0), RETORLIX 20mg (1-1-0), BIDURET-L (1-0-0), CLOPITAB-A 150 (0-1-0), LIVOGEN-Z (0-1-0), ATORVA 10mg (0-0-1), RABELOC 20mg (0-1-0), CLONOTRIL 0.25mg (0-0-1)(sos for sleep) and carvidon
for last one year.
recently she consulted a new doctor in new city, he changed all medicine and prescribed
Ecosprin 150 (0-1-0), Listril 5mg (1-1), Lanoxin ( 5 days a week), Lasix (1-0.5), Cardivas 3.125 (1-1), Pan-D (1-1), Evion 400 (1-1)
5 days after switching over to this prescription, she was admitted in ICCU, administered Dobutamine, liquid in take (1.2 litre) and urine (3.325 litre) was monitored and discharged after one day.
after 2 days of discharge, one night she had excess perspiration, the she was given sugar, banana, mango to counter if blood sugar level has gone down, and isordil.
next day she consulted another doctor, who after examining her thoroughly, restored the old prescription except carvidon and added Ranolaz (1-1) and Lanoxin (0.5-0-0).
now she had acute constipation, she was prescribed CREMALAX (0.5-0-1).
now she had loose motion, nausea, vomiting, stomach upset and headache and extreme weakness. she was given through IV MVI and Vomigo.
on mims website i have come across that lanoxin should be taken with full glass of water, because of low LVEF doctor has also advised that not more than 1.5 litre of liquid should be taken in.
now she is having acute constipation, dry mouth.
please comment on the treatment and chance of improving LVEF and how to deal with constipation?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.